Fractional Variational Calculus with Classical and Combined Caputo Derivatives

Abstract : We give a proper fractional extension of the classical calculus of variations by considering variational functionals with a Lagrangian depending on a combined Caputo fractional derivative and the classical derivative. Euler-Lagrange equations to the basic and isoperimetric problems are proved, as well as transversality conditions.
Type de document :
Article dans une revue
Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2012, 75 (3), pp.1507-1515. 〈10.1016/j.na.2011.01.010〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00724703
Contributeur : Estelle Bouzat <>
Soumis le : mercredi 22 août 2012 - 13:26:32
Dernière modification le : mercredi 27 juillet 2016 - 14:48:48

Lien texte intégral

Identifiants

Collections

Citation

Tatiana Odzijewicz, Agnieszka B. Malinowska, Delfim F. M. Torres. Fractional Variational Calculus with Classical and Combined Caputo Derivatives. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2012, 75 (3), pp.1507-1515. 〈10.1016/j.na.2011.01.010〉. 〈hal-00724703〉

Partager

Métriques

Consultations de la notice

61